Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 539026, 36 pages
http://dx.doi.org/10.1155/2011/539026
Research Article

Translation Invariant Spaces and Asymptotic Properties of Variational Equations

Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, V. Pârvan Boulelvard 4, 300223 Timişoara, Romania

Received 11 November 2010; Accepted 12 February 2011

Academic Editor: Josef Diblík

Copyright © 2011 Adina Luminiţa Sasu and Bogdan Sasu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adina Luminiţa Sasu and Bogdan Sasu, “Translation Invariant Spaces and Asymptotic Properties of Variational Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 539026, 36 pages, 2011. https://doi.org/10.1155/2011/539026.